Alert archive / Colorado / Flash Flood Warnings in 2019
Flash Flood Warning 12, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 1, 2019, 4:49 PM MDT for Pueblo County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 1, 2019, 4:49 PM MDT (22:49 UTC)
- Expired
- Jul 1, 2019, 7:30 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 36 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 1, 4:55 PM MDT | FLASH FLOOD | 2 N Blende, CO | STRANDED CARS IN HIGH WATER AT 8TH AND READING IN PUEBLO. |
| Jul 1, 5:39 PM MDT | FLASH FLOOD | 2 Sse Pueblo, CO | ABOUT 2 FEET OF WATER AT THE INTERSECTION OF CITY CENTER DRIVE AND SANTA FE AVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1756 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
703 WGUS55 KPUB 012249 FFWPUB COC101-020145- /O.NEW.KPUB.FF.W.0012.190701T2249Z-190702T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Pueblo CO 449 PM MDT Mon Jul 1 2019 The National Weather Service in Pueblo has issued a * Flash Flood Warning for... North central Pueblo County in southeastern Colorado... * Until 745 PM MDT. * At 448 PM MDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to one inch of rain has already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Pueblo, Pueblo Reservoir, Salt Creek, Blende and Pueblo West. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3838 10440 3815 10442 3820 10480 3840 10467 $$ Heavener
2 follow-up statements
060 WGUS75 KPUB 012341 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 541 PM MDT Mon Jul 1 2019 COC101-020145- /O.CON.KPUB.FF.W.0012.000000T0000Z-190702T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pueblo CO- 541 PM MDT Mon Jul 1 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM MDT FOR NORTH CENTRAL PUEBLO COUNTY... At 539 PM MDT, trained weather spotters reported flash flooding across several Pueblo roadways with numerous stranded cars. Up to one and a half-inch of rain fell with the storms. Flash flooding is already occurring. Some locations that will experience flooding include... Pueblo, Pueblo Reservoir, Salt Creek, Blende and Pueblo West. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses as well as other drainage areas and low lying spots. A Flash Flood Warning means that flooding is imminent or occurring. If you are in the warned area move to higher ground immediately. Residents living along streams and creeks should take immediate precautions to protect life and property. && LAT...LON 3838 10440 3815 10442 3820 10480 3840 10467 $$ Heavener
897 WGUS75 KPUB 020130 FFSPUB Flash Flood Statement National Weather Service Pueblo CO 730 PM MDT Mon Jul 1 2019 COC101-020139- /O.CAN.KPUB.FF.W.0012.000000T0000Z-190702T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pueblo CO- 730 PM MDT Mon Jul 1 2019 ...THE FLASH FLOOD WARNING FOR NORTH CENTRAL PUEBLO COUNTY IS CANCELLED... Flood waters continue to recede. Flooding is no longer expected to pose a threat. Please continue to heed any remaining road closures. LAT...LON 3838 10440 3815 10442 3820 10480 3840 10467 $$ Heavener
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 1, 3:10 PM MDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 1, 3:10 PM MDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 310 PM MDT Mon Jul 1 2019 .SHORT TERM...(This evening through Tuesday) Issued at 242 PM MDT Mon Jul 1 2019 Scattered to numerous showers/thunderstorms spreading from the mountains to lower elevations at mid-afternoon, with best coverage of storms so far along and east of the srn Sangres. Weak cold frontal boundary on the plains, roughly along a Trinidad to Eads line, also expected to aid convective development late this afternoon into the evening. Low shear/high CAPE environment continues in place, leading to mainly slow moving, potentially heavy rainfall producing storms, though a brief pulse severe storm may be possible until mid-evening, especially along and north of the Arkansas River where greatest instability is located. Most CAMs keep substantial coverage of storms going through the evening across the plains, with loosely organized line near the KS border 01z-02z. Activity diminishes again after sunset, though a few showers/weak thunderstorms may linger past midnight over the far eastern plains. Low level environment changes little on Tue, with weak shear(20 kts) but high CAPE(1k-2k J/KG) continuing. Should see mountains light up with afternoon storms once again, with areas of heavy rainfall the greatest threat. Some question as to convective chances on the plains, as weak mid-level circulation near the KS border could suppress storms somewhat away from the mountains while enhancing activity farther east in KS. Broad brush of likely pops in the mountains and chances at lower elevations looks fine for now. Should see another day of relatively cooler max temps given clouds/moisture/precip across the region. .LONG TERM...(Tuesday night through Monday) Issued at 242 PM MDT Mon Jul 1 2019 Models and ensembles continue to be in good agreement through the extended period with very few changes to the extended forecast. Tuesday night...showers and thunderstorms will be ongoing across much of the region Tuesday evening, as high pressure begins to build across the region. Models have backed off on areal coverage through the evening, with more scattered activity spreading east across the Plains. They do agree that as the evening progresses, shower and thunderstorm activity will wane through the midnight hour and dry conditions prevailing into Wednesday morning. Wednesday through Friday...high pressure will build across Colorado through the later half of the week with generally dry conditions prevailing. A few showers and thunderstorms, generally over the mountains, Palmer Divide and Raton Ridge are expected Wednesday afternoon and evening, before dissipating overnight. For Thursday, models have really dried out. Isolated mountain convection will be possible, but coverage looks minimal at this time. In addition, very dry air, with humidity values in the 10 to 15 percent range are expected. Winds will generally be light, except for the San Luis Valley, where a few gusts may approach critical fire weather criteria. This will need to be monitored as it could impact 4th of July holiday activities. Extreme caution is advised, especially over the San Luis Valley on Thursday due to the near critical fire weather conditions. Friday will be a transition day. The high pressure aloft will shift east with a more monsoon type plume folding across Colorado. There should be a slight uptick in showers and thunderstorms Friday afternoon and evening across much of the region, especially the mountains. Temperatures will warm during this period with 90s expected across the region. Saturday into Monday...monsoon energy out of the Desert Southwest is forecast to move across the area this weekend into early next week. In addition, a cold front is forecast to drop south across the Plains by Saturday morning with more moisture and upslope flow expected across the region. This will lead to increased chances for showers and thunderstorms from Saturday afternoon into Monday. Much will depend on individual waves moving northward out of the Desert Southwest and across Colorado. Periods of locally heavy rainfall may be possible and flash flooding on area burn scars may be of concern. This will need to be monitored. Cooler temperatures are expected over the weekend into early next week with generally 80s forecast across the Plains. Mozley && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 242 PM MDT Mon Jul 1 2019 Prevailing VFR conditions at the taf sites tonight and Tuesday, with vcts until 02z at all terminals. Best chance for storms will be at KPUB and KALS, as outflow has pushed through KCOS as of 21z, with only a few showers behind the boundary. Activity ends late this evening, with clearing skies after 06z. Pattern repeats on Tuesday, with storms forming over the mountains at midday, then drifting across lower elevations and TAF sites toward mid-afternoon. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Jul 1, 11:39 AM MDT, 5 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1139 AM MDT Mon Jul 1 2019 COZ058>089-093>099-021745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1139 AM MDT Mon Jul 1 2019 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous slow moving thunderstorms will develop over the mountains this afternoon. If one of those thunderstorms develops over any area burn scars, flash flooding will be possible. As thunderstorms move onto the plains late this afternoon and evening, a few severe storms may be possible, especially near the Kansas border. The main risks with these storms will be hail around one inch in diameter and wind gusts up to 60 mph. All storms today will have the potential to produce frequent lightning, gusty winds to 40 mph, hail up to half inch in diameter and a brief period of very heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered thunderstorms will be possible on Tuesday with locally heavy rainfall, small hail and wind gusts up to 50 mph possible. Localized flash flooding will be possible, particularly if an isolated stronger storm impacts more recent burn scars. Thunderstorm chances will decrease for Wednesday through Friday as drier air moves into the region. Thunderstorms will be more isolated in coverage with the potential for gusty winds up to 50 mph and brief moderate rainfall. Thunderstorms will increase in coverage again for next weekend with the potential for producing localized heavy rainfall. Rivers and streams will continue to run high over the next several days due to run off from snow melt. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over the mountains and the Plains this afternoon and evening. 10/SKELLY
In the hours before
Special weather statement, Jul 1, 3:13 PM MDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service Pueblo CO 313 PM MDT Mon Jul 1 2019 COZ083-085-086-012145- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- Canon City Vicinity/Eastern Fremont County CO- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- 313 PM MDT Mon Jul 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT...SOUTHERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL 345 PM MDT... At 313 PM MDT, Doppler radar was tracking a strong thunderstorm near Penrose, or 21 miles north of Junkins Burn Scar, moving east at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Florence, Penrose and Canon City. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3838 10518 3854 10513 3854 10478 3821 10490 TIME...MOT...LOC 2113Z 282DEG 14KT 3844 10507 29
Special weather statement, Jul 1, 3:57 PM MDT, 52 minutes before
Special Weather Statement National Weather Service Pueblo CO 357 PM MDT Mon Jul 1 2019 COZ086-012230- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 357 PM MDT Mon Jul 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL 430 PM MDT... At 357 PM MDT, Doppler radar was tracking a strong thunderstorm near Pueblo West, or 12 miles northwest of Pueblo, moving east at 20 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Pueblo, Pueblo West and Pueblo Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3831 10493 3844 10489 3844 10455 3815 10465 TIME...MOT...LOC 2157Z 286DEG 20KT 3835 10482 29
Local storm report, Jul 1, 4:16 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
416 PM MDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM FLASH FLOOD 8 S LA VETA PASS 37.47N 105.19W
07/01/2019 COSTILLA CO EMERGENCY MNGR
WAGON CREEK HAS RISEN OUT OF ITS BANKS AND
IS IMPACTING PARTS OF FORBES PARK ROAD AT
THIS TIME.
&&
GHLocal storm report, Jul 1, 4:22 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
422 PM MDT MON JUL 1 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM LIGHTNING CANON CITY 38.46N 105.23W
07/01/2019 FREMONT CO EMERGENCY MNGR
*** 2 INJ ***
TWO LIGHTNING INJURIES OCCURRED IN CANON
CITY THIS AFTERNOON. ONE MALE ON THE SOUTH
END OF TOWN AND AN 11 YEAR-OLD FEMALE IN
DOWNTOWN CANON CITY WERE TRANSPORTED TO THE
HOSPITAL AFTER BEING STRUCK BY LIGHTNING.
&&
GHSpecial weather statement, Jul 1, 4:26 PM MDT, 23 minutes before
Special Weather Statement National Weather Service Pueblo CO 426 PM MDT Mon Jul 1 2019 COZ086-012300- Pueblo Vicinity/Pueblo County Below 6300 Feet CO- 426 PM MDT Mon Jul 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL 500 PM MDT... At 425 PM MDT, Doppler radar was tracking a strong thunderstorm over Pueblo West, or near Pueblo, moving east at 20 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Pueblo, Pueblo West, Pueblo Reservoir, Salt Creek and Blende. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3824 10484 3844 10479 3843 10437 3804 10448 TIME...MOT...LOC 2225Z 283DEG 17KT 3832 10469 29
Special weather statement, Jul 1, 4:44 PM MDT, 5 minutes before
Special Weather Statement National Weather Service Pueblo CO 444 PM MDT Mon Jul 1 2019 COZ094-012315- Eastern Las Animas County CO- 444 PM MDT Mon Jul 1 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAS ANIMAS COUNTY UNTIL 515 PM MDT... At 444 PM MDT, Doppler radar was tracking a strong thunderstorm near Kim, or 37 miles northeast of Des Moines, moving west at 15 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Kim. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3728 10334 3711 10340 3717 10366 3736 10359 TIME...MOT...LOC 2244Z 106DEG 11KT 3722 10346 29
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 6:06 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jun 30, 6:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 32 min |
| Jun 30, 6:38 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 52 min |
| Jun 30, 7:14 PM MDT | River Flood Warning | PUB | Pueblo | 21 days |
| Jun 30, 7:14 PM MDT | River Flood Warning | PUB | Otero | 21 days |
| Jul 1, 12:26 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 2 hr |
| Jul 1, 12:37 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 1, 1:06 PM MDT | Areal Flood Advisory | PUB | Costilla, Huerfano | 3 hr |
| Jul 1, 1:11 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jul 1, 1:14 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 3 hr |
| Jul 1, 1:38 PM MDT | Special Weather Statement | PUB | El Paso | 37 min |
| Jul 1, 1:49 PM MDT | Special Weather Statement | PUB | El Paso | 26 min |
| Jul 1, 2:02 PM MDT | Areal Flood Advisory | PUB | Huerfano | 3 hr |
| Jul 1, 2:44 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Jul 1, 3:13 PM MDT | Special Weather Statement | PUB | Fremont | 32 min |
| Jul 1, 3:57 PM MDT | Special Weather Statement | PUB | Pueblo | 33 min |
| Jul 1, 4:26 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| Jul 1, 4:40 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 50 min |
| Jul 1, 4:42 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 48 min |
| Jul 1, 4:44 PM MDT | Special Weather Statement | PUB | Las Animas | 31 min |
| Jul 1, 4:50 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jul 1, 4:57 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jul 1, 5:23 PM MDT | Special Weather Statement | PUB | Kiowa | 52 min |
| Jul 1, 5:24 PM MDT | Areal Flood Advisory | PUB | Crowley, Otero, Pueblo | 3 hr |
| Jul 1, 5:27 PM MDT | Special Weather Statement | PUB | Crowley | 63 min |
| Jul 1, 5:27 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 48 min |
| Jul 1, 5:39 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 66 min |
| Jul 1, 5:49 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Las Animas | 41 min |
| Jul 1, 5:59 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
Nearby
Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.